EconPapers    
Economics at your fingertips  
 

Approximate Asymptotic P-Values for Structural Change Tests

Bruce Hansen ()

No 297., Boston College Working Papers in Economics from Boston College Department of Economics

Abstract: Numerical approximations to the asymptotic distributions of recently proposed tests for structural change are presented. This enables easy yet accurate calculation of asymptotic p-values. Keywords: parameter stability, changepoint models

JEL-codes: C12 C22 (search for similar items in EconPapers)
Pages: 24 pages
Date: 1995-04
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (37)

Published, Journal of Business and Economic Statistics, 1997, 15:60-67.

Downloads: (external link)
http://fmwww.bc.edu/EC-P/wp297.pdf (application/pdf)

Related works:
Journal Article: Approximate Asymptotic P Values for Structural-Change Tests (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:boc:bocoec:297

Access Statistics for this paper

More papers in Boston College Working Papers in Economics from Boston College Department of Economics Boston College, 140 Commonwealth Avenue, Chestnut Hill MA 02467 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F Baum ().

 
Page updated 2025-04-03
Handle: RePEc:boc:bocoec:297